Czechoslovak Mathematical Journal, Vol. 57, No. 2, pp. 505-522, 2007

Adjoint classes of functions in the $ H_1$ sense

Piotr Sworowski

Piotr Sworowski, Casimirus the Great University, Department of Mathematics, Plac Weyssenhoffa 11, 85-072 Bydgoszcz, Poland, e-mail: piotrus@ukw.edu.pl

Abstract: Using the concept of the $ H_1$-integral, we consider a similarly defined Stieltjes integral. We prove a Riemann-Lebesgue type theorem for this integral and give examples of adjoint classes of functions.

Keywords: Stieltjes integral, Kurzweil integral, Henstock integral, $ H_1$-integral, Riemann-Lebesgue theorem, variational measure, adjoint classes

Classification (MSC 2000): 26A39


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]